# SDR C2XA10IA200

- Difficulty date: July 12, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 26,195 hours, 19,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2804, DURING PREFLIGHT INSPECTION THE CREW REPORTED AN EMERGENCY EXIT SIGN TO BE INOPERATIVE.  MAINTENANCE RESET THE ELECTRICAL SYSTEM, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
